It is currently Mon Aug 21, 2017 2:40 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
PostPosted: Sun Jan 01, 2017 1:50 pm 
Offline
New Poster
New Poster

Joined: Fri Dec 30, 2016 8:34 pm
Posts: 1
Hi I just wanna see if anyone else has had any of the issues I am having while on suboxone. I had these same issues in the past but then got pregnant and they put me on subutex and I felt so much better!!! Well I am still breastfeeding but my doc is now at a place that would be cheaper for me monthly to afford but still at the old place I went to also ..anyways last month was my 1st time at new place and she had told me she can only prescribe strips there from that office that my baby would be ok on strips as I still breastfeed. I didn't argue and took my script now 4 weeks in on same 4mg dose a day. I have suffered from migraines everyday since starting strips with the Naloxone. I feel foggy and confused! Also having tingling in my hands that I didn't have on subutex... She wrote me a 5 week script cause she will be out of town this week so I am stuck suffering for another week unless I contact her at other office. I am very in tune with my body and I know when something's going on. I have felt down also. I plan to tell her what's going on and asked to be switched back even if that means going back to the old place and paying more for my visits .......bi am also worried about my baby having side effects from Naloxone ??


Top
 Profile  
 
PostPosted: Sun Jan 01, 2017 5:31 pm 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4133
One thing you can do to minimize your exposure to naloxone is to spit out the saliva from when you dose. Naloxone cannot be absorbed in the mouth, only in the digestive system. By spitting it out, you should be mitigating the headaches and other negative side effects.

Good luck and let us know how it goes!

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
PostPosted: Tue Jan 24, 2017 1:09 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Fri Jan 20, 2017 3:51 pm
Posts: 7
Location: Alabama
Yes I have been on the strips for 3 weeks now and started getting the migraines after the second day on them. Once I started spitting them out after the third day the migraines have pretty much stopped.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
cron
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group